# SDR SIMA20210415007

- Difficulty date: April 15, 2021
- Submitted: April 25, 2021
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 40,978 hours, 35,459 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Cracked
- Location: Cargo Door Hold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR HOLD OPEN ROD BRACKET IS CRACKED ON THE FUSELAGE. -C/A-RAR'D CARGO DOOR HOLD OPEN ROD BRACKET IAW SRM 51-40-02.
